ITEM METADATA RECORD
Title: Positivity vs gauge-invariance in dimensional regularization
Authors: Roekaerts, D ×
Tirapegui, E
Van Proeyen, Antoine #
Issue Date: 1977
Publisher: Editrice compositori bologna
Series Title: Lettere al nuovo cimento vol:18 issue:16 pages:517-520
URI: 
ISSN: 0024-1318
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science